# SDR R01A2014F00146

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N9428G
- Make and model: Cessna U206E
- Aircraft serial: U20601628
- Aircraft time: 12,087 hours
- Engine: Cont IO520F
- Engine time: 6 hours, 4 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005561
- Part serial: D14GA039R
- Condition: Failed
- Location: Engine
- Part time: 6 hours, 4 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT MAGNETO OF A NEWLY INSTALLED FACTORY REBUILT ENGINE, FAILED ON PRE-TAKEOFF MAG CHECK, FLIGHT ABORTED. 5.8 TT ON NEW ENGINE.   MAGNETO WAS FACTORY REMANUFACTURED AND CAME PREINSTALLED ON THE NEW ENGINE.
